[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Update on our pumping experiences



RoseLea and Rachel
I have been experiencing hives too in the last month and seen an allergist
today. Sometimes the hives were under the sites - and needed to be changed
because the site suddenly went bad.But the sites didn't go bad all the time.
Hives can start 1-2 days after eating something that is an allergen. My
hives started after taking Keflex and no I am not allergic to penicillin.
Now I am taking a new allergy medicine - Zantac and asthma medicine -
Singular. I am taking adderax when the hives break out. The doctor said
somehow an antacid is supposed to block food born allergies. The hives
stayed away on prednisone-he said to take that only on a flare up. I get to
do skin testing in six weeks - yea! I have been pumping four years and now I
have hives. I wonder too about the auto-immune thing too. Thanks for writing
in! Sharon B

----- Original Message -----
From: "RoseLea" <email @ redacted>
To: <email @ redacted>
Sent: Friday, March 28, 2003 8:08 PM
Subject: Re: [IP] Update on our pumping experiences


> >I thought her line was SWAG (SCIENTIFIC wild A** Guess!) I love throwing
> >that line around casually. Lynn :)
>
> Well, actually, it's both, depends on how scientific you want to be.  ;o)
>
> RoseLea
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact:
HELP@insulin-pumpers.org